liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
On reversible and bijectively related topological spaces
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
Shimane University, Japan.
2016 (English)In: Topology and its Applications, ISSN 0166-8641, E-ISSN 1879-3207, Vol. 201, 432-440 p.Article in journal (Refereed) PublishedText
Abstract [en]

We consider the following classical problems: (1) For what spaces X and Y the existence of continuous bijections of X onto Y and Y onto X implies or does not imply that the spaces are homeomorphic? (2) For what spaces X is each continuous bijection of X onto itself a homeomorphism? Some answers to the questions are suggested. (C) 2015 Elsevier B.V. All rights reserved.

Place, publisher, year, edition, pages
ELSEVIER SCIENCE BV , 2016. Vol. 201, 432-440 p.
Keyword [en]
Continuous bijection; Reversible space; Bijectively related spaces; Sorgenfrey line; Khalimsky line
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-127047DOI: 10.1016/j.topol.2015.12.052ISI: 000371936600034OAI: oai:DiVA.org:liu-127047DiVA: diva2:919397
Conference
International Conference on Topology and its Applications
Available from: 2016-04-13 Created: 2016-04-13 Last updated: 2016-04-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Tjatyrko, Vitalij
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Topology and its Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 86 hits
ReferencesLink to record
Permanent link

Direct link